MathSciNet Relay Station
MathSciNet bibliographic data
MR1725624 (2000i:14073) 14M25 (14E05)
Abramovich, Dan; Matsuki, Kenji; Rashid, Suliman A note on the factorization theorem of toric birational maps after Morelli and its toroidal extension. Tohoku Math. J. (2) 51 (1999), no. 4, 489–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement